MathSciNet Relay Station
MathSciNet bibliographic data
MR741271 34C25 (49H05)
Mawhin, J.; Willem, M. Multiple solutions of the periodic boundary value problem for some forced pendulum-type equations. J. Differential Equations 52 (1984), no. 2, 264–287.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement